# SDR AALA202111296938

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 66,519 hours, 25,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CABIN WALK THROUGH FOUND 19C EMERGENCY LIGHT ON THE FLOOR. RE-ATTACHED SEAT 19C EMERGENCY LIGHT PER ESO 25-21-61.
